# SDR REXA98005

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND INTAKE HEAT INOPERABLE.  CYCLING ON CLIMB-OUT.  CLEANED OIL OUT OF RIGHT HAND THERMAL CONTROLLER AND LOAD MONITOR CANNON PLUGS.  (X)
